# SDR ASAA2017081221617

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 8,072 hours, 2,721 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT ILLUMINATED AT FL350. QRH PROCEDURE ACCOMPLISHED. LIGHT REMAINED ILLUMINATED. ACFT GROUNDED.  FOUND WINDOW HEAT LEFT FRONT CIRCUIT BREAKER TRIPPED ON P6-11 PANEL.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01,  PERFORMED WINDOW HEAT BITE IAW FIM 30-41, TASK 801.  NO FAULTS NOTED. NO HISTORY FOR THE LAST 30 DAYS. LT WINDOW HEAT OPS CHECKED GOOD.
